MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL INJECTION STENT SET; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL INJECTION STENT SET; STENT, URETERAL
Model Number M0061856310
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour injection ureteral stent was implanted during a procedure in the kidney and urinary bladder, performed on (b)(6) 2021.On (b)(6) 2021, the physician attempted to remove the implanted stent but it was noticed that the right stent could only be pulled out to the penile meatus.Gentle force was applied to remove the stent but it could not be removed due to a kink in the proximal portion, thus it was stuck in the proximal ureter.The patient was scheduled to have a cysto ureteroscopy the following day since the operating room was not available.On (b)(6) 2021, a cysto ureteroscopy for stent removal was performed.The physician attempted to pull the ureteral stent again but it was still stuck in proximal ureter.A dividing glidewire was placed through the stent to straighten the stent under fluoroscopic guidance.The stent was removed successfully and easily.No calcification was reported and the no new stent was reported to be implanted.There were no patient complications reported as a result of this event.The patient was sent to pacu after the procedure in stable condition.

Brand Name
CONTOUR VL INJECTION STENT SET
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11674917
Report Number3005099803-2021-01746
Device Sequence Number11544431
Product Code FAD
UDI-Device Identifier08714729340805
UDI-Public08714729340805
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061856310
Device Catalogue Number185-631
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/15/2021
Patient Sequence Number1